Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Blurred vision after reading, headaches, dizziness. Causes for symptoms?

Lately I have noticed that after I read (particulary in an airplane) when I finally look up it takes a long time for my eyes to become unblurry - sometimes as long as an hour. This used to happen now and then last year, but it is getting progressively more common. Sometimes the blurry vision is accompanied by a headache and/or dizziness . I am 50 and have been in excellent health my entire life. What is going on?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012

This is due to fatigue of ciliary muscles as you overwork them. This process of accommodation by which you change focus of your eyes become weak after 40 years of age and one needs glasses. If you are requiring frequent change of glasses and are over 40 years you must get you eyes checked for ocular problems .

Best wishes like glaucoma , cataract etc.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor